# SDR DHL9872146D

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clips
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, STA 480 STR 6L AND 5L TIE CLIPS TO RIB  ARE BENT AND CRACKED.  REMOVED AND REPLACED TIE CLIPS PER SRM 51-10-2.  N/R 3221.
